# SDR DALA1235139256

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV/MOD, FOUND AFT PIT FRAME 1307 CORRODED.  REMOVED FLOOR SUPPORT ANGLE, REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  CUTOUT SECTION OF FRAME STA 1307 L26L TO 26R, LOCATED, DRILLED AND INSTALLED FRAME AND REPAIR PARTS IAW SRM 53-10-02 FIG 2.
